@article{(Open Science Index):https://publications.waset.org/pdf/10351,
	  title     = {Oscillation Criteria for Nonlinear Second-order Damped Delay Dynamic Equations on Time Scales},
	  author    = {Da-Xue Chen and  Guang-Hui Liu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we establish several oscillation criteria for the nonlinear second-order damped delay dynamic equation r(t)|xΔ(t)|β-1xΔ(t)Δ + p(t)|xΔσ(t)|β-1xΔσ(t) + q(t)f(x(τ (t))) = 0 on an arbitrary time scale T, where β > 0 is a constant. Our results generalize and improve some known results in which β > 0 is a quotient of odd positive integers. Some examples are given to illustrate our main results.
},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {185 - 192},
	  ee        = {https://publications.waset.org/pdf/10351},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},
	}